Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Ultra sound showed enlarged kidneys. Have lower back pain and diarrhoea. Underlying cause?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 5219 Questions
I had a abdominal ultra sound done and it shows enlarged kidneys, I also have lower back pain with dirreah. What could be causing enlarged kidneys?
Posted Mon, 17 Jun 2013 in Kidney Conditions
Answered by Dr. P. T. Patil 8 hours later
Thanks for your query.Based on the facts that you have posted it appears that you have recently done your ultrasound scanning of the abdomen which revealed Enlarged kidneys.
I shall be happy if you can post me few more details to make comments on your query.
1) Do you have other urinary symptoms apart from low back pain.?
2 Do you have fever very recently ?l
Please post your ultrasound report in that i will be able to diagnose the cause of your problem

Hope I have answered your query.
Please feel free to ask if you have any more questions and information which I have asked for. I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Follow-up: Ultra sound showed enlarged kidneys. Have lower back pain and diarrhoea. Underlying cause? 3 hours later

No fever, lower back pain yes, nothing else other then belly pain. I do not have access to my ultra sound report only my family dr has that.
Answered by Dr. P. T. Patil 1 hour later
Thanks for feedback.
The findings of the ultrasound like whether there is hydronephrosis or not is very very important to rule out presence of stones in the kidney and ureter.
Please try to access the report with consultation of your family Dr.
It is difficult to comment on enlargement of kidney without detail USG report.
Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor